# SDR 2002F00534

- Difficulty date: May 16, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N197AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1082
- Aircraft time: 60,660 hours, 29,259 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION THE LEFT MAIN LANDING GEAR WHEEL WELL, LEFT FRAME FS 1266, WL 168, LBL 125 HAD ONE CRACK 1.00 INCHES IN LENGTH.  MAINTENANCE REPLACED FRAME SEGMENT IN ACCORDANCE WITH SRM 51-40-01.
